| Model Number |
623-00-36G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 542-11-58g; trident psl ha cluster 58mm; lot# 1e3dtp.Cat# 6570-0-536; delta v-40 ceramic head 36/+2,5; lot# 80378903.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The patient's right hip was revised.As reported: "hospital called me late yesterday afternoon asking me to remove the poly in the psl cup patient has implanted.Patient is infected and dr.Doing a wash out, taking the poly liner out, and the head, then replacing items with sterile components.Nothing was loose or broken.Right side.No further information available due to hospital policy." the poly insert (implanted (b)(6) 2017) and biolox delta head (implanted (b)(6) 2020) were revised to a new poly and cobalt l-fit head.